# SDR YENA2023091801107

- Difficulty date: September 13, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N258JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 047
- Aircraft time: 44,571 hours, 28,665 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM BTW FR 86 TO FR 89 AND Y=250 LH (W2); (RESOLVED ON W/O: 1228947 TASKCARD: NR-00001 ) CORROSION ON FLOOR STRUCTURE LONGITUDINAL BEAM BTW FR 86 TO FR 89 AND Y=250 LH (W2) WAS REMOVED PER EMB-190 SRM 51-10-03, SRM 51-12-01, EVALUATED OUT OF LIMITS PER EMB 190 SRM 53-23-10 AD/52. THEREFORE WAS REPLACED PER EMB 190 SRM 51-41-01, EMB 190 SRM 51-43-03, AND EMB 190 SRM 51-42-01. ALL WORK ACCOMPLISHED ON T0MX WO: N258JB/2265/E190/B8 CHECK, N/R # 00152. TECHOPS MX #10000210, TECHOPS MX RII# 10000266.
